Skip to main content

Foreword

This is a preview of subscription content, access via your institution.

References

  1. 1.

    A. V. Bocharov, V. N. Chetverikov, S. V. Duzhin, et al. Symmetries and Conservation Laws for Differential Equations of Mathematical Physics, Amer. Math. Soc., Providence, Rhode Island (1999).

    Google Scholar 

  2. 2.

    I. S. Krasil’shchik and P. H. M. Kersten, Symmetries and Recursion Operators for Classical and Supersymmetric Differential Equations, Kluwer, Dordrecht (2000).

    Google Scholar 

  3. 3.

    Jet Nestruev, Smooth Manifolds and Observables [in Russian], MCCME, Moscow (2000); Internet: http://diffiety.org/books/nestrus.htm

    Google Scholar 

  4. 4.

    J. Krasil’shchik and A. Verbovetsky, Homological Methods in Equations of Mathematical Physics, Adv. Texts Math., Open Education and Sciences, Opava (1998); Internet: arXiv.math.DG/9808130

    Google Scholar 

  5. 5.

    M. Marvan, Jets. A Software for Differential Calculus on Jet Spaces and Diffieties, Ver. 4.9 (December 2003) for Maple V, Release 4, Opava (2003); Internet: http://diffiety.org/soft/soft.htm

Download references

Author information

Affiliations

Authors

Additional information

__________

Translated from Fundamental’naya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 10, No. 1, Geometry of Integrable Models, 2004.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Kiselev, A.V. Foreword. J Math Sci 136, 4293–4294 (2006). https://doi.org/10.1007/s10958-006-0228-1

Download citation